# SDR A6WA200940580

- Difficulty date: September 4, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR NET TIE DOWN STRUCTURE (PLATES) (3X) UPPER SURFACE BTWN FS 621 AND FS 574 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-06.  (K)
